# SDR 2020F00090

- Difficulty date: March 4, 2020
- Submitted: March 4, 2020
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3407551507
- Part serial: 665001SA
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, INSPECTOR NOTICED SEVERAL DISCREPANCIES ON THE ELEMENT. THIS ENGINE MOUNT IS PROPOSED TO COLLINS AS STANDARD EXCHANGE PROPOSED BY OUR CUSTOMER AND COMES FROM BROKER DIRECTLY.  THE EASA FORM 1 ATTESTS THE AIRWORTHINESS OF THE ELEMENT AND IT IS NOT CONFORM.  CMM 71-22-21 REVISION 46  AND SB RA34071-033 REV 00 ARE NOT USED TO APPLY THE REPAIRS.
7 DISCREPANCIES NEED TO BE REPORTED TO AUTHORITY THROUGH CRES FORM.
